Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 367802, 8 pages
Research Article

A New Iterative Method for Linear Systems from XFEM

1College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China
2School of Mathematics and Statistics, Center for Computational Geosciences, Xi’an Jiaotong University, Xi’an 710049, China
3School of Mathematics and Computer, Hubei University of Arts and Science, Xiangyang, Hubei 441053, China

Received 12 September 2013; Accepted 16 December 2013; Published 14 January 2014

Academic Editor: Trung Nguyen Thoi

Copyright © 2014 Jianping Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianping Zhao, Yanren Hou, Haibiao Zheng, and Bo Tang, “A New Iterative Method for Linear Systems from XFEM,” Mathematical Problems in Engineering, vol. 2014, Article ID 367802, 8 pages, 2014.